Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 134712, 13 pages
http://dx.doi.org/10.1155/2013/134712
Research Article

A Unique Coupled Common Fixed Point Theorem for Symmetric -Contractive Mappings in Ordered -Metric Spaces with Applications

1Department of Mathematics, Ahir College, Rewari 123401, India
2Department of Mathematics and Computer Science, Cankaya University, Ankara, Turkey

Received 21 July 2013; Accepted 19 October 2013

Academic Editor: Antonio J. M. Ferreira

Copyright © 2013 Manish Jain and Kenan Taş. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We establish the existence and uniqueness of coupled common fixed point for symmetric -contractive mappings in the framework of ordered G-metric spaces. Present work extends, generalize, and enrich the recent results of Choudhury and Maity (2011), Nashine (2012), and Mohiuddine and Alotaibi (2012), thereby, weakening the involved contractive conditions. Our theoretical results are accompanied by suitable examples and an application to integral equations.